| Model Number |
SRL-380 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side deflation and capsular contracture, baker grade iv.Device has been explanted.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: creases fold, wear abrasion and weight to the spec.Bubbles and voids in the gel observed after autoclave cycle.The unit is not rupture.Based on the device analysis the final assessment is no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iv.